# SDR CALA2021112202151

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: D5311146100201
- Condition: Corroded
- Location: Fr16/20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BEAM -Y254 BETWEEN FR16/FR20 HAS CORROSION REMOVED CORROSION AT FLOOR BEAM -Y254 BETWEEN FR16/FR20 IAW SRM 0002586573 IAW SRM 51-42-11/001 SFR# 1026990. EMP: V935977 WC: 0 51-74-00, MEASURED FLOOR BEAM ORIGINAL T. 0.087" REAMING TO 0.37 018101 STA: ST ENGINEERING BFM " D: 0.050" L= 0.550" W: 0.260" FOUND OUT OF LIMITS IAW SRM 53-1 1-14-283-007, INSTALLED NEW FLOOR BEAM PN D5311146020201 BATCH#
